# SDR A6WA200940502

- Difficulty date: August 17, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 349.00 OUTER FLANGE BETWEEN STRINGER 26L AND STRINGER 27.  CORROSION REMOVED ON FRAME FS 349.00 OUTER FLANGE BETWEEN STR 26L AND 27 IAW SRM 51-21-06. (K)
